| Welcome to the Sober Recovery Community |
Already registered? Login above ---^
To take advantage of all Posting, Chatting, Gaming, and all the features available at SoberRecovery, join the over 100,000 current members, and become a member of our supportive community today! Ads will no longer appear on the forums, once you register.
|01-06-2011, 09:49 AM||#1 (permalink)|
Join Date: Jan 2011
Location: west linn oregon
Here we go again, never had such severe aniety!
Three inpatient treatment centers. I had 8 wonderful years of recovery in N.A. Then the indescribable I've been watching this web site for about a month. I have been in and out of recovery since 1993. happened in 2003 and have not been the same since. I relapsed first on nicotine, then pain meds (which I thought I disserved, typical addict!) was on the year or so working my way up to chewing on dentinal patches. then they cut me off because I went to another doctor for help and she said she would but when I started requesting many large doses I was dumped by both (imagine that!) so where did I turn too? My good old buddy alcohol! Drank 10 months and almost died of an overdose!
The reason Iím posting in anxiety disorders is because I have GAD and ADD.
after going through 60 days of inpatient treatment, they made me sign a contract that I would never stop my meds (Prozac and trazadone) so what do I do? I was feeling great after a year of clean time that I stopped the Prozac. I then relapsed again on pain meds, still believing that I deserved them! (DDD and fibro). About Feb last year I started getting severe anxiety. Finally in November I wanted to die, couldn't get enough Narcotic to relieve the anxiety, I knew I was in trouble, went to a psychologist. Told him I was going to die if I didn't get off Narcotics, after some diction he started me on Prozac and ADDERAL. Want to treat the add because untreated is not good for me oh and xanax. So here I am with over a month off heavy narc's cold turkey but the tramodal I had to taper over a month. With finally a clean date of 12/22/10.
After nothing working for the anxiety and couldn't stand the ups and downs of Adderal he switched me to vyvance. Then strattera. then buspar. So I have been scared of the stimulant and the xanax but the strarra and buspar make me so tired I have been doing all of it. Prozac and 20 mg adderal in the am. then a vyvance at noon. then buspar and strattera and xanax 1mg 7pm. then clonidine and trazadone at bed time. (Forgot to mention clonidine that was prescribed for opiate withdrawals).
I am feeling much better the last couple of days, finally relief from anxiety.
so all these meds, the cocktail that Im taking, worries me too.
Iím sorry this is so long but I need help I don't want to use and havenít abused the stimulant or xanax, (YET,I know myself by know) any suggestions of what the heck is going on with me as far as the severe anxiety and agoraphobia (which I've never had before). Iím 16 days off tramodal.
|The Following User Says Thank You to clypam For This Useful Post:|| |
|01-17-2011, 03:19 PM||#2 (permalink)|
Join Date: Dec 2006
Location: Oxnard (The Nard), CA, USA.
Blog Entries: 10
Hi and welcome to SoberRecovery clypam.
I cant diagnose your severe anxiety and agoraphobia. What I can say is that drug withdraws can be experienced long after the last dose....like several months. Also I have taken several combination's of psych med's over the years to treat depression and anxiety. Sometimes one condition would improve while the other would worsen. In fact that happening now to me.
All I can suggest is keep working with your doctor. Maybe look for a therapist or self-help group/books to help you in your treatment program.
Thank You All
|The Following User Says Thank You to Zencat For This Useful Post:|| |
|01-22-2011, 07:26 PM||#3 (permalink)|
Join Date: Aug 2010
Blog Entries: 7
I don't know what to tell you either. I see a psychiatrist and they help me a lot with my anxiety. I am on Prozac, propranolol and gabapentin. They Help me out so much. I have been sober for two years and on Prozac for two years. If I ever get off of the Prozac I will be very, very careful and see my psychiatrist once per week.
I guess my recommendation is to find a good psychiatrist and really follow their orders. Best of luck to you.
|mental illness, narcotics anonymous, newcomer, substance abuse|
|Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)|
|National Drug and Alcohol Treatment Centers |
| Drug Rehab |
Best Treatment Center |
Detox Center |
Residential Treatment Center |
Cocaine/Crack Treatment | Alcohol Rehab | Heroin/Oxycontin Treatment Center | Crystal Meth Treatment | Marijuana Treatment | Methadone Treatment | Suboxone Treatment
|Local Treatment Resources and Events |
| Alabama |
Florida | Georgia | Hawaii | Idaho | Illinois | Indiana | Iowa | Kansas | Kentucky | Louisiana | Maine
Maryland | Massachusetts | Michigan | Minnesota | Mississippi | Missouri | Montana | Nebraska | Nevada | New Hampshire
New Jersey | New Mexico | New York | North Carolina | North Dakota | Ohio | Oklahoma | Oregon | Pennsylvania | Rhode Island
South Carolina | South Dakota | Tennesee | Texas | Utah | Vermont | Virginia | Washington | West Virginia | Wisconsin | Wyoming
| || |